# SDR SWIA200312625

- Difficulty date: November 2, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 12,030 hours, 17,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SUPPORT BRACKET AT FRAME 12 BEHIND LEFT DV WINDOW CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SKIN SUPPORT BRACKET AT FRAME 12 BEHIND LEFT DV WINDOW IAW EMB SRM 51-10-02, 51-40-00.  P/N:  120-12545-001.
